Kodai Mathematical Journal

A formula for the algebraic degree in semidefinite programming

Dang Tuan Hiep

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we use the Bott residue formula in equivariant cohomology to show a formula for the algebraic degree in semidefinite programming.

Article information

Source
Kodai Math. J., Volume 39, Number 3 (2016), 484-488.

Dates
First available in Project Euclid: 2 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1478073765

Digital Object Identifier
doi:10.2996/kmj/1478073765

Mathematical Reviews number (MathSciNet)
MR3567226

Zentralblatt MATH identifier
1375.13048

Citation

Hiep, Dang Tuan. A formula for the algebraic degree in semidefinite programming. Kodai Math. J. 39 (2016), no. 3, 484--488. doi:10.2996/kmj/1478073765. https://projecteuclid.org/euclid.kmj/1478073765


Export citation